MAUDE Adverse Event Report: MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37642
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with a neurostimulator for essential tremor and movement disorders.It was reported that the patient had been getting poor communication with their patient programmers for the past several months.A couple months ago the patient programmer completely stopped working with and without the antenna, and would not do telemetry.No further patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no evidence to reasonably suggest that the device in this report may have malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6610807
Report Number2182208-2017-00714
Device Sequence Number16146081
Product Code MHY
UDI-Device Identifier00643169273450
UDI-Public00643169273450
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37642
Device Catalogue Number37642
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2017
Supplement Date Received by Manufacturer08/29/2017
08/29/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date08/29/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR